# SDR YENA2018092520355

- Difficulty date: September 22, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 70,952 hours, 26,295 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 959, BDL-FLL. INTENSE DIRTY SOCK SMELL BELOW 10K BY ALL 3 FLIGHT ATTENDANTS. IN DESCENT ROW 5 & AFT. PER FLIGHT CREW RADIO TRANSMISSION, ONLY CABIN ATTENDANTS DETECTED ODOR, AND NO CABIN ODOR SHEET COMPLETED BY FLIGHT CREW. COMPLIED WITH INFORMATION NOTICE 2017-T015C SECTION A. AIRCRAFT IS OK FOR SERVICE.
